Remark on a paper of Lovász

Václav Chvátal

Commentationes Mathematicae Universitatis Carolinae (1968)

  • Volume: 009, Issue: 1, page 47-50
  • ISSN: 0010-2628

How to cite


Chvátal, Václav. "Remark on a paper of Lovász." Commentationes Mathematicae Universitatis Carolinae 009.1 (1968): 47-50. <>.

author = {Chvátal, Václav},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {topology},
language = {eng},
number = {1},
pages = {47-50},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Remark on a paper of Lovász},
url = {},
volume = {009},
year = {1968},

AU - Chvátal, Václav
TI - Remark on a paper of Lovász
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1968
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 009
IS - 1
SP - 47
EP - 50
LA - eng
KW - topology
UR -
ER -


  1. L. LOVÁSZ, On decomposition of graphs, Studia Scient. Math. Hung. I (1966), 237-238. (1966) MR0202630

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.